Common Fixed-Point Theorems for Nonlinear Weakly Contractive Mappings
AbstractSome common fixed-point results for mappings satisfying a nonlinear weak contraction condition within the framework of ordered metric spaces are obtained. The accumulated results generalize and extend several comparable results well-known from the literature.
How to Cite
AbbasM., Chandok S., and KhanM. S. “Common Fixed-Point Theorems for Nonlinear Weakly Contractive Mappings”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 4, Apr. 2014, pp. 531–537, http://umj.imath.kiev.ua/index.php/umj/article/view/2155.